Aa
A
A
Close
Avatar universal
Birth control; Side Effects
I'm serious with someone but not necessarily ready for parenthood. I meet with my GYN who talks over all of my options, and decide on a Lo loestrin birth control. Prior to me taking the pill, we had an accident, and the condom broke. Within the 24 hours I took Plan B, and when my period came I, and went I started the birth control. I only took the contraceptive for 5 days, and immediately had a personality change, and over all feeling terrible, headaches, body aches...etc. Since then I have been getting my menses every 15 days, and they're lasting 7 days; prior to the birth control it was ever 25 days lasting 4 days. My face is also freaking out, and I have blemishes all over my chin, and forehead; I'm a mess!
My question is this, will my body regulate itself, and how long must I endure all of this craziness.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Women's Social Community Resources
Top Women's Health Answerers